# SDR COEA9801976

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0103
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 071137800
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, PILOT FOUND WEATHER RADAR NOT DISPLAYING RETURNS OF VISIBLE MOISTURE AHEAD, AND OTHER PILOTS WERE REPORTING HEAVY WEATHER RETURNS ON SAME DEPARTURE AND DIRECTION AT SAME TIME.  PILOT ELECTED TO RETURN TO BASE AND NOT PROCEED WITHOUT THE ASSISTANCE OF WEATHER RADAR.  MAINTENANCE FOUND RADAR RT INOPERATIVE.  RADAR RT WAS REPLACED AND ALIGNED, SYSTEM TESTED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (X)
